Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$


Author: Jingbo Xia
Journal: Proc. Amer. Math. Soc. 129 (2001), 3559-3567
MSC (2000): Primary 47B10, 47B32, 47B35
DOI: https://doi.org/10.1090/S0002-9939-01-06217-7
Published electronically: May 21, 2001
MathSciNet review: 1860488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

K. Zhu proved in Amer. J. Math. 113 (1991), 147-167, that, for $2 \leq p < \infty $, the Hankel operators $H_{f}$ and $H_{\bar f}$ on the Bergman space belong to the Schatten class ${\mathcal{C}}_{p}$ if and only if the mean oscillation MO $(f)(z)= \{\widetilde {\vert f\vert^{2}}(z) - \vert\tilde f(z)\vert^{2}\}^{1/2}$ belongs to $L^{p}(D,(1-\vert z\vert^{2})^{-2}dA(z))$. In this paper we prove that the same result also holds when $1 < p < 2$.


References [Enhancements On Off] (What's this?)

  • 1. J. Arazy, S. Fisher and J. Peetre, Hankel operators on weighted Bergman spaces, Amer. J. Math. 110 (1988), 989-1054. MR 90a:47067
  • 2. H. Li and D. Luecking, Schatten class of Hankel operators and Toeplitz operators on the Bergman space of strongly pseudoconvex domains, Contemp. Math. 185 (Multivariable Operator Theory, R. Curto et al., eds., 1995), 237-257. MR 96c:47038
  • 3. D. Luecking, Characterization of certain classes of Hankel operators on the Bergman spaces of the unit disc, J. Funct. Anal. 110 (1992), 247-271. MR 93j:47039
  • 4. K. Zhu, Hilbert-Schmidt Hankel operators on the Bergman space, Proc. Amer. Math. Soc. 109 (1990), 721-730. MR 90k:47060
  • 5. K. Zhu, Operator theory in function spaces, Marcel and Dekker, New York, 1990. MR 92c:47031
  • 6. K. Zhu, Schatten class Hankel operators on the Bergman space of the unit ball, Amer. J. Math. 113 (1991), 147-167. MR 91m:47036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B10, 47B32, 47B35

Retrieve articles in all journals with MSC (2000): 47B10, 47B32, 47B35


Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260
Email: jxia@acsu.buffalo.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06217-7
Received by editor(s): April 11, 2000
Published electronically: May 21, 2001
Additional Notes: This work was supported in part by NSF grant DMS-9703515.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society